# SDR SWAA2022011360360

- Difficulty date: January 11, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 51,662 hours, 31,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER AT AFT ENTRY ( CA SIDE) MISSING ; / [01] INSTALLED LENS PER SIP.
